# SDR 2002UALA00139

- Difficulty date: January 24, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 1,803 hours, 695 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT AIRCRAFT ARRIVAL.  DENT LOCATED ABOUT 20 INCHES ABOVE AVIONICS EQUIPMENT AIR INLET AND 9 INCHES AFT OF FRAME 20.    MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED.
